# SDR SIMA20121103001

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 34,673 hours, 28,816 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4089 THE CREW REPORTED THAT WHILE EXCITING FINAL STAGES OF ARRIVAL DESCENT AFTER HAVING FLOWN THROUGH A 2 MIN EXPOSURE TO MOD RIME ICE AT FLAP 9 SELECTION FLAPS REMAINED AT ZERO.  SYSTEM WAS RESET AFTER CHECKLIST, COMPLIANCE AND FLAP SYSTEM OPERATIONS WERE NORMAL AFTER BEING RETRACTED THEN RESET TO 9.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  UPON ARRIVAL MOC AND SOC WERE ADVISE AND CONSULTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF FLAPS NO DEFECTS NOTED.  PERFORMED FIM 27-51-60-810-803-A, FOUND TO BE TRANSITORY CONDITION, SYSTEM OPERATIONS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
